Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 236, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 10:57 PM CDT for 4 counties in Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 10:57 PM CDT (03:57 UTC)
- Expired
- Jul 26, 2015, 11:45 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 117 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2433 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
134
WUUS53 KLBF 270357
SVRLBF
NEC071-089-115-149-270445-
/O.NEW.KLBF.SV.W.0236.150727T0357Z-150727T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 PM CDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1057 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
ROSE...OR 27 MILES NORTH OF TAYLOR...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
*
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 138 AND 139.
LOCATIONS IMPACTED INCLUDE...
GABLES...AMELIA...CARSON LAKE...SUNFISH LAKE...SYBRANT AND TWIN LAKES
STATE WILDLIFE MANAGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4197 9942 4232 9953 4246 9876 4188 9878
TIME...MOT...LOC 0357Z 274DEG 17KT 4216 9930
HAIL...1.00IN
WIND...60MPH
$$
MASEK3 follow-up statements
016
WWUS53 KLBF 270418
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM CDT SUN JUL 26 2015
NEC115-270427-
/O.CAN.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
LOUP NE-
1118 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOUP COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4194 9922 4210 9922 4218 9939 4234 9943
4246 9876 4188 9878
TIME...MOT...LOC 0417Z 269DEG 23KT 4220 9913 4211 9905 4201 9908
$$
NEC071-089-149-270445-
/O.CON.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
ROCK NE-HOLT NE-GARFIELD NE-
1118 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHEASTERN ROCK...SOUTHWESTERN HOLT AND NORTHERN GARFIELD
COUNTIES...
AT 1117 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF AMELIA TO 16 MILES SOUTHWEST OF
CHAMBERS TO 13 MILES NORTHEAST OF CALAMUS RESERVOIR STATE RECREATION
AREA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GABLES...AMELIA...CARSON LAKE...SUNFISH LAKE AND SYBRANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4194 9922 4210 9922 4218 9939 4234 9943
4246 9876 4188 9878
TIME...MOT...LOC 0417Z 269DEG 23KT 4220 9913 4211 9905 4201 9908
HAIL...0.88IN
WIND...60MPH
$$
MASEK783 WWUS53 KLBF 270431 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1131 PM CDT SUN JUL 26 2015 NEC149-270441- /O.CAN.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/ ROCK NE- 1131 PM CDT SUN JUL 26 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK COUNTY IS CANCELLED... THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. LAT...LON 4193 9915 4237 9922 4246 9876 4188 9878 TIME...MOT...LOC 0431Z 268DEG 13KT 4219 9911 4210 9903 4200 9906 $$ NEC071-089-270445- /O.CON.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/ HOLT NE-GARFIELD NE- 1131 PM CDT SUN JUL 26 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTHWESTERN HOLT AND NORTHERN GARFIELD COUNTIES... AT 1131 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF AMELIA TO 15 MILES SOUTHWEST OF CHAMBERS TO 14 MILES NORTHEAST OF CALAMUS RESERVOIR STATE RECREATION AREA...MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... GABLES...AMELIA...CARSON LAKE AND SUNFISH LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4193 9915 4237 9922 4246 9876 4188 9878 TIME...MOT...LOC 0431Z 268DEG 13KT 4219 9911 4210 9903 4200 9906 HAIL...0.75IN WIND...60MPH $$ MASEK
971
WWUS53 KLBF 270440
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT SUN JUL 26 2015
NEC071-089-270450-
/O.EXP.KLBF.SV.W.0236.000000T0000Z-150727T0445Z/
HOLT NE-GARFIELD NE-
1140 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOLT AND NORTHERN
GARFIELD COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4193 9915 4237 9922 4246 9876 4188 9878
TIME...MOT...LOC 0438Z 274DEG 17KT 4219 9911 4210 9903 4200 9906
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 6:28 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jul 26, 6:28 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 628 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM WATCH AND CONVECTIVE DEVELOPMENT. STRONG DIABATIC WARMING IS DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH. THE LATEST VIS SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE FORECAST AREA. THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH TIME THIS AFTERNOON/EVENING. STEEP LAPSE RATES ARE CONTRIBUTING TO MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE SANDHILLS. ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST. WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A WEAK MID LEVEL DISTURBANCE. THE LATEST 12Z NAM12 CARRIES THE CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID- MORNING ON MONDAY. THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS AS WELL. ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF THE OUTLOOK AREA AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS. A LEE TROUGH AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT LATE MONDAY AFTERNOON. FAVORABLE SHEAR AND CAPE WOULD PROMOTE SEVERE STORM DEVELOPMENT. THE CURRENT DAY TWO SLIGHT RISK OUTLOOK FROM SPC LOOKS GOOD. APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE NEEDED. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 311 PM CDT SUN JUL 26 2015 MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE. ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S. DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE HOWEVER LOOKS ISOLATED AT BEST. TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES ESTABLISHED IN THE DESERT SOUTHWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 627 PM CDT SUN JUL 26 2015 STRONG THUNDERSTORMS ARE LIKELY AT THE KLBF AND KVTN TERMINALS THROUGH MID EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE AT THE KLBF TERMINAL...AND AROUND 30 KTS AT THE KVTN TERMINAL. CIGS WITH ANY THUNDERSTORMS MAY BE AS LOW AS 4000 FT AGL WITH VISBYS AS LOW AS 2SM. AFTER 03Z THIS EVENING...CIGS WILL LIFT TO 12000 TO 20000 FT AGL WITH CLEARING EXPECTED BY MIDDAY MONDAY. THERE WILL BE ANOTHER THREAT FOR STRONG TO SEVERE STORMS LATE MONDAY AFTERNOON INTO MONDAY EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Jul 26, 4:07 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 407 PM CDT SUN JUL 26 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-272115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 407 PM CDT SUN JUL 26 2015 /307 PM MDT SUN JUL 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY WEST OF VALENTINE THROUGH IMPERIAL. A FEW STORMS IN THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS A COLD FRONT COMES THROUGH. HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS WEST OF A VALENTINE THROUGH IMPERIAL LINE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Local storm report, Jul 26, 9:10 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 4 WSW LONG PINE 42.51N 99.78W
07/26/2015 E60 MPH BROWN NE PUBLIC
0855 PM HAIL 4 WSW LONG PINE 42.51N 99.78W
07/26/2015 E1.25 INCH BROWN NE PUBLIC
&&
JGOMEZSpecial weather statement, Jul 26, 9:15 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 915 PM CDT SUN JUL 26 2015 NEZ038-059-270300- CUSTER NE-LINCOLN NE- 915 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CUSTER COUNTIES UNTIL 1000 PM CDT... AT 914 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ANSELMO TO 9 MILES SOUTHWEST OF CALLAWAY...AND MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MERNA...OCONTO...VICTORIA SPRINGS STATE RECREATION AREA...ETNA... ROUND VALLEY...PLEASANT HILL...ANSELMO...BURR OAK...SARGENT... LILLIAN...GATES...LODI...WEISSERT...CUMRO...BERWYN...BUCKEYE... CALLAWAY...PRESSEY STATE WILDLIFE MANAGEMENT AREA...WALWORTH AND MILLDALE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 104 AND 120. HIGHWAY 2 BETWEEN MILE MARKERS 254 AND 292. HIGHWAY 92 BETWEEN MILE MARKERS 247 AND 273. LAT...LON 4164 10024 4172 9935 4104 9945 4105 10024 TIME...MOT...LOC 0214Z 266DEG 24KT 4160 9991 4118 10003 MASEK
Local storm report, Jul 26, 9:24 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST 4 N LISCO 41.56N 102.62W
07/26/2015 E60.00 MPH GARDEN NE PUBLIC
0317 PM HEAVY RAIN 4 N LISCO 41.56N 102.62W
07/26/2015 E1.50 INCH GARDEN NE PUBLIC
1.5 INCHES OF RAINFALL WITH STORM.
0320 PM HAIL 4 ENE GORDON 42.83N 102.13W
07/26/2015 E1.75 INCH SHERIDAN NE PUBLIC
0343 PM TSTM WND GST 10 NNW OSHKOSH 41.54N 102.42W
07/26/2015 E60.00 MPH GARDEN NE PUBLIC
ESTIMATED 60 MPH, REPORTS OF TREES BENDING.
0610 PM HAIL 8 N VALENTINE 42.99N 100.55W
07/26/2015 E1.00 INCH CHERRY NE PUBLIC
0622 PM TSTM WND GST 6 N LEWELLEN 41.42N 102.14W
07/26/2015 E60.00 MPH GARDEN NE PUBLIC
0637 PM TORNADO 9 ENE VALENTINE 42.92N 100.39W
07/26/2015 CHERRY NE LAW ENFORCEMENT
0710 PM TSTM WND DMG 5 S MULLEN 41.97N 101.04W
07/26/2015 HOOKER NE LAW ENFORCEMENT
SHINGLES BLOWN OFF THE WEST SIDE OF HOUSE.
0720 PM HAIL 11 NW AINSWORTH 42.66N 100.01W
07/26/2015 E1.50 INCH BROWN NE PUBLIC
0727 PM HAIL 16 NW SPRINGVIEW 42.99N 99.97W
07/26/2015 E1.25 INCH KEYA PAHA NE PUBLIC
0727 PM TSTM WND GST 16 NW SPRINGVIEW 42.99N 99.97W
07/26/2015 E80.00 MPH KEYA PAHA NE PUBLIC
0736 PM HAIL AINSWORTH 42.55N 99.86W
07/26/2015 E1.00 INCH BROWN NE FIRE DEPT/RESCUE
0755 PM HAIL S AINSWORTH 42.55N 99.86W
07/26/2015 E1.00 INCH BROWN NE TRAINED SPOTTER
0805 PM TORNADO 5 SSW LONG PINE 42.47N 99.74W
07/26/2015 BROWN NE FIRE DEPT/RESCUE
CONFIRMED TORNADO TOUCHDOWN SPOTTED BY PUBLIC RELAYED
FROM LOCAL FIRE DEPARTMENT.
0807 PM TSTM WND GST 10 ENE SPRINGVIEW 42.88N 99.57W
07/26/2015 E70.00 MPH KEYA PAHA NE PUBLIC
0810 PM TSTM WND GST 4 SE BURTON 42.87N 99.53W
07/26/2015 E70.00 MPH KEYA PAHA NE EMERGENCY MNGR
ESTIMATED TIME OF 810 PM CDT WITH REPORTS OF 60 TO 70 MPH
WINDS.
0829 PM HAIL 2 SE LONG PINE 42.51N 99.67W
07/26/2015 E1.75 INCH ROCK NE PUBLIC
0855 PM HAIL 4 WSW LONG PINE 42.51N 99.78W
07/26/2015 E1.25 INCH BROWN NE PUBLIC
0855 PM TSTM WND GST 4 WSW LONG PINE 42.51N 99.78W
07/26/2015 E60.00 MPH BROWN NE PUBLIC
&&
SBAKERSpecial weather statement, Jul 26, 9:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 928 PM CDT SUN JUL 26 2015 NEZ009-010-270315- HOLT NE-ROCK NE- 928 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROCK AND NORTHWESTERN HOLT COUNTIES UNTIL 1015 PM CDT... AT 927 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NEWPORT...OR 11 MILES EAST OF BASSETT...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STUART...ATKINSON AND NEWPORT. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 262 AND 293. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4238 9939 4263 9951 4281 9906 4251 9885 TIME...MOT...LOC 0227Z 248DEG 19KT 4255 9932 BUTTLER
Special weather statement, Jul 26, 9:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 955 PM CDT SUN JUL 26 2015 NEZ009-010-270345- HOLT NE-ROCK NE- 955 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROCK AND NORTHWESTERN HOLT COUNTIES UNTIL 1045 PM CDT... AT 955 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF NEWPORT...OR 16 MILES SOUTHEAST OF BASSETT... MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STUART...ATKINSON AND NEWPORT. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 267 AND 297. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4231 9927 4259 9939 4276 9898 4241 9881 TIME...MOT...LOC 0255Z 247DEG 15KT 4249 9924 BUTTLER
Special weather statement, Jul 26, 10:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1030 PM CDT SUN JUL 26 2015 NEZ009-027-270415- LOUP NE-ROCK NE- 1030 PM CDT SUN JUL 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK AND NORTHERN LOUP COUNTIES UNTIL 1115 PM CDT... AT 1030 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ROSE...OR 24 MILES NORTHEAST OF BREWSTER...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUFF...ROSE AND FOX BAYOU. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 139 AND 163. LAT...LON 4200 9963 4231 9965 4230 9924 4195 9924 TIME...MOT...LOC 0330Z 281DEG 17KT 4219 9953 MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:05 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 25 min |
| Jul 26, 7:11 PM CDT | Special Weather Statement | LBF | Hayes, Lincoln | 64 min |
| Jul 26, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 31 min |
| Jul 26, 7:19 PM CDT | Special Weather Statement | LBF | Thomas | 41 min |
| Jul 26, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 26, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 46 min |
| Jul 26, 7:49 PM CDT | Tornado Warning | LBF | Brown, Rock | 26 min |
| Jul 26, 8:16 PM CDT | Special Weather Statement | LBF | Frontier, Hayes, Lincoln, Logan | 44 min |
| Jul 26, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 26, 8:32 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 43 min |
| Jul 26, 8:35 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 40 min |
| Jul 26, 9:15 PM CDT | Special Weather Statement | LBF | Custer | 45 min |
| Jul 26, 9:28 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| Jul 26, 9:55 PM CDT | Special Weather Statement | LBF | Holt | 50 min |
| Jul 26, 10:30 PM CDT | Special Weather Statement | LBF | Loup | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.